# SDR SWIA2020031049124

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 409.0+128 BL 0.0 RH AFT VERTICAL POST RADIUS DEFECT NOTED.  (C CHECK) RO 3/7/2020    REMOVED AND INSTALLED NEW LH AND RH ANGLE AT FS 409+128 BL 0 VERTICAL POST. REF CRJ-200 SRM, BOMBARDIER REO AND BOMBARDIER DWG. COMPLIED WITH SKYWEST TASK CARD. ALL ASSOCIATED CHECKS GOOD. SEE CONTINUE CARD FOR DETAILS.
